# SDR REXA2020041300456

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON MID CAP ANGLE [ JUMPER/PROX-SENSOR/CONNECTOR-WIRING ANGLE ] IN STA. FS= 310 TO FS= 349 AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)
SUMMARY:CORROSION IN THE MID CAP ANGLE EXCEEDS MORE THAN 10 PERCENT DEPTH, ACCORDING TO THE LIMITS OF PERMITTED DAMAGE. THEREFORE THE ANGLE WAS REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01.
